# SDR OZCA2024007241

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N241BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 077
- Aircraft time: 35,381 hours, 39,087 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 7007549901
- Part serial: 99123667
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ENROUTE FROM KMIA TO WMCR FOR HURRICANE EVACUATION, OVER CUBAN AIRSPACE, THE FMS DISPLAY AS WELL AS ROUTE INFORMATION ON THE MFD WERE LOST, AFTER THIS A SMELL OF BURNT CABLES COULD BE DETECTED. FMS CB'S WERE PULLED AND AN EMERGENCY DECLARED TO LAND AT SANTA CLARA AIRPORT. AFTER PULLING THE CBS THE SMELL DISSIPATED. TECHNICIANS ON BOARD SECURED THE CBS AND DEFERRED THE FMS IAW THE MEL. THE AIRCRAFT CONTINUED TO WMCR AND LANDED WITHOUT INCIDENT. WHEN THE AIRCRAFT RETURNED TO KMIA, MAINTENANCE REPLACED THE FMS CDU AND RETURNED THE AIRCRAFT TO SERVICE.
